# SDR R61A201303140273

- Difficulty date: March 14, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N813MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000031
- Aircraft time: 22,408 hours, 14,962 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW RECEIVED A WARNING MESSAGE ON EICAS THAT THE FORWARD PASSENGER DOOR WAS OPEN.  CREW DID NOT DECLARE AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE CYCLED DOOR, PERFORMED OPS CHECKS AND GVI INSPECTION PER EMB AMM 52-11-00 WITH NO DEFECTS NOTED.  OPS CHECKED GOOD.
